About New Class of Univalent Starlike Functions

Milad Drbuk (1) , Abdusalam Ahmed (2) , Z. H. Omer (3)
(1) Mathematics Department, Faculty of Science, Al-Mergib University, Msallata, Libya,
(2) Mathematics Department, Faculty of Science,Azzaytuna University, Trahuna, Libya,
(3) Department of Mathematics, The Libyan Academy, Tripoli, Libya

Abstract

In this paper we investigate and define a general class of univalent starlike functions with respect to a convex domain contained in the right half plane. Also we establish some inclusion relationships associated with the Ruscheweyh Linear operator. Some interesting integral-preserving properties are also considered.

Full text article

Generated from XML file

References

[1]- W. Ma and D. Minda, Uniformly convex functions. Ann. Pol. Math., 57 (1992), no. 2, 165-175.

[2]- W. Janowski,Some extremal problems for certain families of analytic functions, I, Ann. Polon. Math., 28 (1973), pp. 297-326

[3]- S. Ruscheweyh, "New criteria for univalent functions," Pro. Amer. Math. Soc. 49(1975), 109-115.

[4]- S.S Miller and P.T. Mocanu, "On some classes of first-order differential subordination," Mich. Math. 32(1985), 185-195.

[5]- H.S. Al-Amiri, "On Ruscheweyh derivatives," Ann. Polon. Math. 28(1980), 87-94.

[6]- M. S.,Robertson, On the theory of univalent functions, Ann. Math. J., 37 (1936), 374-408.

[7]- N.N. Pascu, "Alpha-close-to-convex functions, Romanian-Finish seminar on complex Analysis," Bucharest (1976), Proc. Lect. Notes Math. (1976), 743, Spriger-Varlag, 331-335.

[8]- S.S. Miller and P.T. Mocanu, "Differential subordination and univalent functions," Mich. Math. 28(1981), 157-171.

[9]- S.S. Miller and P.T. Mocanu, "Univalent solution of Briot-Bouquet differential equation," J. Differential Equations 56(1985), 279-308.

[10]- P. Eenigenburg, S. Miller, P. Mocanu and M. Reade, "On a Biriot-Bouquet differential subordination," General Inequalities 3, International series of Numerical Mathematics, Vol. 64, Birkhauser Verlag Basel (1983), 339-348.

[11]- R.M. Ali and V. Ravichandran, "Integral operators Ma-Minda type Starlike and convex functions," Compute. Math. Mode., 53(2011), 581-586.

[12]- W.C. Ma, D. Minda , " A unified treatment of some special classes of univalent functions Proceedings of the Conference on complex Analysis," Tianjin, International Press, Cambridge, MA(1994), pp. 157-169.

Authors

Milad Drbuk
[email protected] (Primary Contact)
Abdusalam Ahmed
Z. H. Omer
Drbuk, M., Ahmed, A., & Omer, Z. H. (2021). About New Class of Univalent Starlike Functions. Journal of Pure & Applied Sciences , 20(2), 154-156. https://doi.org/10.51984/jopas.v20i2.1207

Article Details

How to Cite

Drbuk, M., Ahmed, A., & Omer, Z. H. (2021). About New Class of Univalent Starlike Functions. Journal of Pure & Applied Sciences , 20(2), 154-156. https://doi.org/10.51984/jopas.v20i2.1207

Similar Articles

You may also start an advanced similarity search for this article.

No Related Submission Found